2nd August 14:29
A Newbe...Chronic Pain... (stomach weight tylenol)
There are ways around that. Maybe his MD gave up too early, and it is
usually the tylenol that causes stomach problems. What did he take that
bothered his stomach? I am guessing that he had the more common schedule II
meds (easier for the doctor to prescibe).
There is also the Duragesic patch. The company that makes this patch (the
meds do not enter the GI system) has a patient assistance program, so he may
qualify to get these meds free.
You may be able to help more with some new ideas. I am glad you came here. As each
Maybe you need to talk to an attorney to hold this surgeon accountable and
allow you to fund the remedy he needs.
I am beginning to think that this is just gong to
Get him in to see a competent pain specialist. Also, start the process for
the patient assistance program right away. Look in to state medical
The shoulder should be fixable. Those joint replacements are excellent. The
hip and the shoulder have the highest sucess rate because they are non
weight bearing and because these are ball joints.
Good luck. There are still many more ways to fix this. Don't give up yet. It
took me 19 years to find a doctor that used all available medicines. You
would be shocked to find out what causes some of the decisions these doctors